VOL. 169 · NO. 9 | 15 June 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 169 (9), (15 June 2020)
No abstract available
Articles
Jungkai A. Chen, Meng Chen, Chen Jiang
Duke Math. J. 169 (9), 1603-1645, (15 June 2020) DOI: 10.1215/00127094-2019-0080
KEYWORDS: minimal 3-folds of general type, Noether inequality, 14E05, 14J30
V. Pilloni
Duke Math. J. 169 (9), 1647-1807, (15 June 2020) DOI: 10.1215/00127094-2019-0075
KEYWORDS: p-adic automorphic forms, Shimura varieties, 11F33, 11G18
Backmatter
Duke Math. J. 169 (9), (15 June 2020)
No abstract available
Back to Top